Alert archive / Virginia / Tornado Warnings in 2018

Tornado Warning 10, NWS Wakefield, VA

September 9, 2018York County, Virginia

NWS Wakefield, VA issued this tornado warning at Sep 9, 2018, 11:02 AM EDT for York County, Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2018, 11:02 AM EDT (15:02 UTC)
Expired
Sep 9, 2018, 11:30 AM EDT
In force
28 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County York County, VA

The radar

The Norfolk radar (KAKQ), 59 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

884 
WFUS51 KAKQ 091502
TORAKQ
VAC199-091530-
/O.NEW.KAKQ.TO.W.0010.180909T1502Z-180909T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
1102 AM EDT SUN SEP 9 2018

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  East central York County in southeastern Virginia...

* Until 1130 AM EDT.
    
* At 1101 AM EDT, a thunderstorm capable of producing a waterspout 
  and tornado was located over the Chesapeake Bay just northeast of 
  Seaford, moving southwest at 5 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Seaford around 1130 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3718 7635 3715 7641 3717 7640 3717 7641
      3716 7642 3718 7643 3718 7641 3719 7643
      3723 7646 3725 7638 3722 7637 3719 7637
      3719 7636
TIME...MOT...LOC 1501Z 059DEG 5KT 3722 7639 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD
2 follow-up statements
400 
WWUS51 KAKQ 091515
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
1115 AM EDT SUN SEP 9 2018

VAC199-091530-
/O.CON.KAKQ.TO.W.0010.000000T0000Z-180909T1530Z/
York VA-
1115 AM EDT SUN SEP 9 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR EAST
CENTRAL YORK COUNTY...
    
At 1115 AM EDT, a severe thunderstorm capable of producing a tornado 
or waterspout was located near Chesapake Bay northeast of Seaford, 
and is nearly stationary.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

This dangerous storm will be near...
  Seaford around 1130 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3718 7635 3715 7641 3717 7640 3717 7641
      3716 7642 3718 7643 3718 7641 3719 7643
      3723 7646 3725 7638 3722 7637 3719 7637
      3719 7636
TIME...MOT...LOC 1515Z 047DEG 3KT 3721 7640 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD
358 
WWUS51 KAKQ 091529
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
1129 AM EDT SUN SEP 9 2018

VAC199-091539-
/O.EXP.KAKQ.TO.W.0010.000000T0000Z-180909T1530Z/
York VA-
1129 AM EDT SUN SEP 9 2018

...THE TORNADO WARNING FOR EAST CENTRAL YORK COUNTY WILL EXPIRE AT
1130 AM EDT...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning will 
be allowed to expire.

LAT...LON 3718 7635 3715 7641 3717 7640 3717 7641
      3716 7642 3718 7643 3718 7641 3719 7643
      3723 7646 3725 7638 3722 7637 3719 7637
      3719 7636
TIME...MOT...LOC 1529Z 059DEG 5KT 3720 7642 

$$

MRD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Sep 9, 7:48 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 9, 7:48 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
748 AM EDT Sun Sep 9 2018

.SYNOPSIS...
A surface front stalls south of the region. The boundary lifts back
north through the region later today into Monday as a warm front.
Tropical cyclone Florence could approach portions of the United
States East Coast later next week. Please follow the latest
forecasts from the National Hurricane Center.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 400 AM EDT Sunday...

Latest analysis has a frontal boundary extending from far
southeast Virginia into North Carolina. Showers, and an
occasional rumble of thunder, continue along this boundary early
this morning. Slow moving showers have produced locally heavy
rainfall in spots, around 2 to 4 inches, prompting Flood
Advisories early this morning. An insitu-wedge has developed
over the Piedmont with widespread stratus and occasional
showers. Temperatures range from the lower 60s across the
northwest to the low/mid 70s across the southeast.

The frontal boundary will stall south of the region today before
surging back north of the region as a warm front later today and
into Monday. The frontal progress will likely be slow today
with the wedge remaining in place across the northwest. Due to
the wedge, a sharp temperature gradient will exist across the
region today. Highs across the northwest will struggle to make
it out of the mid 60s while highs in the southeast will make it
up into the upper 80s. Periods of rain are expected in light
overrunning moisture over the northern half of the region today
as the remnant low of Gordon works through the Ohio Valley, with
locally heavy rain possible at times. PoPs range from likely
across the north to chance across the south and west.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
As of 400 AM EDT Sunday...

The frontal boundary is forecast to lift back north of the region as
a warm front tonight into Monday. Resultant SSE flow will gradually
erode the wedge and allow for temperatures to climb back into the
mid to upper 80s for much of the area during the day on Monday. PoPs
trend down during the day on Monday with the region in the warm
sector and a lack of a focusing mechanism.

Front will stall north of the local area on Tuesday, with a weak
cool front lingering to the west. Remaining very warm and humid
across the area on Tuesday. A series of weak disturbances riding sw
to ne across the central and southern Appalachians will serve to
trigger some isolated to widely sct convection along and east of the
front, with some sct diurnally-driven convection possible, mainly
across the piedmont, coincident with PW AOA 2". Highs in the upper
80s to near 90.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 400 PM EDT Saturday...

Diurnally driven showers/tstms are again possible (best chances
over the northwest half of the CWA) Wednesday afternoon-
evening as the weak cold front slowly washes out over the
region. However, the potential impacts of what will become
Hurricane Florence will be the main story during the extended
period. The latest 08/12z NWP models (and their respective
ensembles) still differ in terms of the track of Florence.
However, confidence is increasing that the U.S East Coast will
be directly impacted. Forecast models still hint that Florence
will maintain a W/WSW motion for the next day or so before
turning to the WNW by Monday. While some of the latest 08/12z
guidance is suggesting that Florence will make landfall in the
Carolinas late next week (with the 08/12z GFS suggesting that it
will remain just offshore), there is still too much uncertainty
and the forecast will likely change during the next few days.
Even if our CWA does not take a direct hit from the hurricane,
impacts will likely be felt across the area. For now, went with
high-end chance PoPs from Thu-Sat to account for the
uncertainty. Keep up to date with the latest forecasts from NWS
Wakefield and the National Hurricane Center.

High temperatures through the extended will generally be in the mid-
upper 80s on Wed, with low-mid 80s from Thu-Sat. Overnight lows
will range from around 70 to the mid 70s throughout the
extended period.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 745 AM EDT Sunday...

Latest analysis shows that a frontal boundary continues to
linger over far SE VA and NC. Showers (with RA/+RA) continue to
persist near this boundary. North of the boundary, mainly light
to moderate rain is being observed. This frontal boundary will
very slowly lift north through the day today. IFR CIGS continue
to linger at RIC/PHF, with MVFR conditions at SBY. Expect CIGS
to rise to MVFR at PHF/RIC during the next few hours, while
low-end MVFR CIGS will likely persist at SBY through the day
today. At ORF/ECG, CIGS will remain VFR (with perhaps a couple
periods of MVFR) throughout the TAF period. North of the
boundary, winds will continue out of the NE with gusts up to
20-25 kt (highest winds will be near the coast). Mainly MVFR
visibilities in any showers today, with brief IFR conditions
likely in the heavier showers closer to the frontal boundary
(most likely at RIC/PHF during the day today).

Outlook...A more scattered shower/tstm chance under variably cloudy
skies will prevail Mon-Wed.

&&

.MARINE...
As of 400 AM EDT Sunday...

1030mb high pressure over ON/QB early this morning will
build ESE across New England today as a frontal boundary remains
stalled in vicinity of the VA/NC border. Strong ENE flow will result
in SCA conditions for much of the marine area, and SCAs have been
added for the York/Lower James through 10 am this morning. Frequent
wind gusts of 35-40kt are still expected N of Chincoteague today and
the ramp-up SCA has been cancelled with the Gale Warning now in
effect. Seas are expected to build to 10-12ft N today and 5-7ft S.
Nearshore waves are expected to build to 8ft or greater N of
Parramore Is. where a high surf advisory is in effect.

The cold front is expected to lift N of the region Monday as low
pressure lifts newd through the Ern Great Lakes. The wind will
become S/SE and diminish to aob 15kt. However, seas will be slow to
subside, and swell should begin to arrive from Florence toward
midweek, so SCA conditions could persist in the ocean. There is
still uncertainty with regard to the track of Florence, but the
current official NHC forecast has it nearing the SE coast as a major
hurricane later Thursday. Given this, it is very important to
monitor the latest NHC forecasts with regard to Florence.

&&

.TIDES/COASTAL FLOODING...
As of 545 AM EDT Sunday...

Coastal flood statements have been issued for the Atlantic
coasts of MD and the VA Ern Shore, along with locations adjacent
to the Chesapeake Bay, and the tidal Potomac of the Nrn Neck.
Water levels are expected to be within a few tenths of minor
flood thresholds for most of these locations during high tide
this morning into early aftn. A coastal flood statement may
eventually be needed for the bay-side of the MD Ern Shore for
the next high tide. Tidal anomalies are expected to remain above
normal into tonight as strong ENE flow continues. High tide
tonight will be the higher astronomical tide, so minor flooding
is possible by tonight and coastal flood advisories may be
necessary. A high surf advisory is also in effect for the
eastern shore, especially for the MD beaches today and tonight.
In addition, the NWPS wave runup output suggests some beach
erosion today into tonight over the Atlantic side of the
eastern shore.

Seas are expected to remain elevated early this week due to
swell from distant but approaching tropical cyclone Florence,
additional coastal flooding is expected, focusing primarily over
the mid/upper Bay due to a combination of water becoming
trapped in the Bay and southerly flow.

More significant flooding is possible later this week as
Florence nears the Southeast Atlantic coast. Closely monitor
the latest forecasts and ensure that you have a plan in place if
you live along or near the water.

&&

.EQUIPMENT...
The DOX radar remains inoperable. Water damage to the radar
transmitter and product generator is still being assessed. Due
to the unknown extent of the damage, return to service remains
unknown at this time.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...High Surf Advisory until 8 AM EDT Monday for MDZ025.
NC...None.
VA...High Surf Advisory until 8 AM EDT Monday for VAZ099.
MARINE...Small Craft Advisory until 10 AM EDT this morning for ANZ632-
     636-638.
     Small Craft Advisory until midnight EDT tonight for ANZ630-631-
     634.
     Small Craft Advisory until 7 PM EDT this evening for ANZ635.
     Small Craft Advisory until 7 PM EDT Monday for ANZ652-654-656-
     658.
     Gale Warning until 1 AM EDT Monday for ANZ650.

&&

SYNOPSIS...AJB/MAM
NEAR TERM...AJB
SHORT TERM...AJB/MAM
LONG TERM...ERI
AVIATION...AJB/ERI
MARINE...AJZ
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Sep 9, 4:15 AM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
415 AM EDT Sun Sep 9 2018

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-100815-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
415 AM EDT Sun Sep 9 2018

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Florence is forecast to be a dangerous major hurricane near the
southeast coast by late next week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to determine
specific impacts locally.

Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-100-100815-
Eastern Currituck-Virginia Beach-Northampton-
415 AM EDT Sun Sep 9 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Florence is forecast to be a dangerous major hurricane near the
southeast coast by late next week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to determine
specific impacts locally.

Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100815-
Maryland Beaches-Accomack-
415 AM EDT Sun Sep 9 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for southeast Maryland and
southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

Florence is forecast to be a dangerous major hurricane near the
southeast coast by late next week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to determine
specific impacts locally.

Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Butner

In the hours before

Local storm report, Sep 9, 9:07 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
907 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLOOD            2 E NORTHAMPTON         37.04N 76.39W
09/09/2018                   CITY OF HAMPTON    VA   COUNTY OFFICIAL

            ROAD CLOSED DUE TO FLOODING AT COLISEUM AND
            MERCHANT LN.

&&

05
Special weather statement, Sep 9, 9:39 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
939 AM EDT SUN SEP 9 2018

VAZ084-086-091430-
Mathews-Gloucester-
939 AM EDT SUN SEP 9 2018

...A SHOWER WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN MATHEWS COUNTIES...

At 939 AM EDT, a shower with heavy rain was located over Achilles, or
near Gloucester Point. The storm is nearly stationary.

Rainfall amounts of 1 to 2 inches are possible with this shower.

Locations impacted include...
Gloucester Point, Wicomico, Achilles, Bavon, Mobjack, Peary, Glass,
Naxera, Maryus, Severn, Selden, New Point and Port Haywood.

Motorists should use extra caution in the vicinity of this shower. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3736 7621 3727 7629 3731 7634 3720 7635
      3728 7654 3739 7644 3739 7640 3738 7640
      3739 7639 3739 7634 3737 7635 3737 7636
      3736 7634 3739 7633 3738 7620
TIME...MOT...LOC 1339Z 305DEG 4KT 3729 7645

05
Special weather statement, Sep 9, 9:41 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
941 AM EDT SUN SEP 9 2018

VAZ076>078-085-091430-
Middlesex-Richmond-Northumberland-Lancaster-
941 AM EDT SUN SEP 9 2018

...A SHOWER WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL MIDDLESEX...
CENTRAL NORTHUMBERLAND...SOUTHEASTERN RICHMOND AND LANCASTER
COUNTIES...

At 940 AM EDT, a shower with heavy rain was located near Lancaster,
or 7 miles north of Urbanna. The storm is nearly stationary.

Rainfall amounts of 1 to 2 inches are possible with this shower.

Locations impacted include...
Kilmarnock, Robley, Lancaster, White Stone, Wicomico Church,
Morattico, Lara, Browns Store, Somers, Weems, Regina, Mollusk,
Alfonso, Slabtown, Brook Vale, Moon Corner, Nuttsville, Belle Isle
State Park, Millenbeck and Howland.

LAT...LON 3791 7637 3763 7639 3771 7659 3771 7660
      3772 7660 3773 7662 3772 7663 3774 7663
      3774 7664 3775 7662 3775 7664 3781 7662
      3781 7663 3787 7662
TIME...MOT...LOC 1340Z 271DEG 4KT 3774 7653

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:04 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia26 min
Sep 8, 8:36 PM EDTSpecial Weather StatementAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson39 min
Sep 8, 8:44 PM EDTAreal Flood AdvisoryAKQIsle of Wight, James City, York, City of Hampton, City of Newport News, City of Poquoson2 hr
Sep 8, 9:55 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth35 min
Sep 8, 11:40 PM EDTSpecial Weather StatementAKQCity of Franklin50 min
Sep 9, 12:15 AM EDTSpecial Weather StatementAKQCity of Newport News45 min
Sep 9, 12:21 AM EDTSpecial Weather StatementAKQCity of Norfolk39 min
Sep 9, 12:39 AM EDTAreal Flood AdvisoryAKQCity of Norfolk3 hr
Sep 9, 1:23 AM EDTSpecial Weather StatementAKQCity of Virginia Beach52 min
Sep 9, 1:26 AM EDTSpecial Weather StatementAKQCity of Newport News49 min
Sep 9, 1:29 AM EDTAreal Flood AdvisoryAKQIsle of Wight3 hr
Sep 9, 1:42 AM EDTAreal Flood AdvisoryAKQCity of Virginia Beach3 hr
Sep 9, 5:10 AM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Sep 9, 5:35 AM EDTCoastal Flood StatementAKQAccomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 5 more7 hr
Sep 9, 5:35 AM EDTCoastal Flood StatementAKQNorthumberland, Westmoreland7 hr
Sep 9, 8:12 AM EDTAreal Flood WarningAKQCity of Hampton, City of Poquoson3 hr
Sep 9, 8:58 AM EDTSpecial Marine WarningAKQ62 min
Sep 9, 9:09 AM EDTAreal Flood AdvisoryAKQGloucester3 hr
Sep 9, 9:39 AM EDTSpecial Weather StatementAKQYork51 min
Sep 9, 9:41 AM EDTSpecial Weather StatementAKQLancaster, Northumberland49 min
Sep 9, 9:48 AM EDTSpecial Marine WarningAKQ57 min
Sep 9, 10:09 AM EDTSmall Craft AdvisoryAKQ6 hr
Sep 9, 10:12 AM EDTSpecial Marine WarningAKQ63 min
Sep 9, 10:16 AM EDTSpecial Marine WarningAKQ59 min
Sep 9, 10:25 AM EDTAreal Flood AdvisoryAKQLancaster, Middlesex, Northumberland110 min
Sep 9, 10:50 AM EDTSpecial Marine WarningAKQ85 min
Sep 9, 11:13 AM EDTTornado WarningAKQCity of Norfolk, City of Virginia Beach32 min
Sep 9, 11:44 AM EDTAreal Flood AdvisoryAKQLancaster, Northumberland2 hr
Sep 9, 12:18 PM EDTSpecial Marine WarningAKQ57 min
Sep 9, 12:19 PM EDTCoastal Flood WarningAKQAccomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 4 more56 hr
Sep 9, 12:19 PM EDTCoastal Flood AdvisoryAKQJames City, Surry, York, City of Chesapeake, City of Hampton, City of Newport News and 3 more16 hr
Sep 9, 12:21 PM EDTSpecial Marine WarningAKQ54 min
Sep 9, 12:40 PM EDTFlash Flood WarningAKQLancaster3 hr
Sep 9, 1:14 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach2 hr
Sep 9, 1:14 PM EDTSpecial Marine WarningAKQ91 min
Sep 9, 1:17 PM EDTSpecial Marine WarningAKQ58 min
Sep 9, 1:37 PM EDTSpecial Weather StatementAKQNorthampton38 min
Sep 9, 3:40 PM EDTSpecial Marine WarningAKQ65 min
Sep 9, 5:19 PM EDTSpecial Weather StatementAKQNorthampton26 min
Sep 9, 5:35 PM EDTSpecial Weather StatementAKQNorthampton40 min
Sep 9, 6:39 PM EDTSpecial Weather StatementAKQNorthampton51 min
Sep 9, 7:01 PM EDTSpecial Weather StatementAKQCity of Virginia Beach29 min

Nearby

Tornado Warnings in Virginia, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.